RSS

Saturday 100320

Ricky Frausto Filed Under:
WOD
Affiliate Team Tryouts

Read Below for Schedule of Events

(see if you can figure out workouts and post to comments.)

















Here is the schedule of events for this weekends affiliate cup team tryouts.

Guys and gals will workout alongside each other and be placed in order of finish of each other for workout purposes only. This is relevant when there are heats. You may or may not have a combination of both guys and gals in any of the heats. As each event is completed, those holding up the back spots will go first, middle of the pack next, etc.

Day 1
8AM to 8:10AM - Bonus Points Event

8:10AM to 8:20AM - Event 1 - "Double Under" WOD (10 minute cut-off, public can workout with)


8:20AM to 8:35AM - Rest Intermission

8:35AM to 9:05AM - Event 2 - "Max Effort(s)" WOD (30 minute cut-off)


9:05AM to 9:20AM - Rest Intermission

9:20AM - Event 3 - "The Gassy Couple" (15 minute cut-off)

9:20AM to 9:35AM - Heat 1 - Those in 16th through 20th place after two events
9:40AM to 9:55AM - Heat 2 - Those in 11th through 15th place after two events
10AM to 10:15AM - Heat 3 - Those in 6th through 10th place after two events
10:20AM to 10:35AM - Heat 4 - The top 5 after two events

10:40AM to 12PM - Open Gym

Day 2
9:30AM to 9:45AM - Event 4 - "Carry" WOD (15 minute cut-off, public can workout with)

9:45AM to 10AM - Rest Intermission

10AM - Event 5 - "The Brad Pitt" WOD (8 minute cut-off)

10AM to 10:08AM - Heat 1
10:10AM to 10:18AM - Heat 2
10:20AM to 10:28AM - Heat 3
10:30AM to 10:38AM - Heat 4

10:40AM to 10:55AM - Rest Intermission

10:55AM - Event 6 - "Chippin' Wood" (20 minute cut-off)

10:55AM to 11:15AM - Heat 1
11:10AM to 11:30AM - Heat 2
11:25AM to 11:45AM - Heat 3
11:40AM to 12PM - Heat 4

12PM to 1PM - Open Gym

If there are any questions please feel free to ask through comments. This is going to be a fun event both to compete in and to watch. The workouts are fun and not overly body destroying. I hope a lot of you that aren't competing come out to watch as it will only make it more enjoyable for everyone. Bring breakfast, coffee, beer (if that's you), and voices and cheer your mfin a**es off.

edit post

9 Responses to "Saturday 100320"

  1. paul Says:
  2. That was awesome. Great work, everyone. We have some amazing athletes in this gym. You all push me so hard--almost to the point of puking, in fact!
  3. Steve Says:
  4. Great work this morning!

    And if anyone's not heading out to Denver, and wants to put their skills to the test, try:
    Ni-Bthaska-Ke 12K & 4mi Trail Run

    Saturday, April 03, 2010 @ 10:00 AM local time
    Platte River State Park
    14421 346th St. Louisville, NE

    Key word here is 'Trail'. Early spring in NE so I won't be wearing my best running shoes for this one.
  5. Gdawg Says:
  6. This comment has been removed by the author.
  7. Addi Says:
  8. There were some damn impressive performances today. Both at the gym and at Greek Islands afterwards. Paul, you may have scaled the meat, but I'm confident you would have crushed the rx'd version as well. Don't beat yourself up too much about it. I, sadly, DNFed the rx'd meal AND was heckled by the waitress. More than once. Not my best work.
  9. Kat Says:
  10. Great job everyone! I'm loving this gym more and more everyday and it's because of all the AMAZING support from the coaches and the athletes! Thanks for all the encouragement today! You all are such great people and I wish everyone luck with tomorrow!
  11. paul Says:
  12. Thanks for you faith in me, Addi. The truth is that we both could stand to train harder. To that end, I am now going to see how much of a rotisserie chicken i can eat at one sitting.
  13. Shelley Says:
  14. Day 1 down and looking forward to Day 2.

    Today was a blast; reminded me of sectionals with everyone cheering everyone on and having that nervous/excited feeling in my gut before each WOD.

    Great job Kat and Reba on PR's on DL; that's awesome!! And, Megan M. burned through DU's like nobody's business!!

    It's great to see everyone do well and push hard.

    See everyone tomorrow!
  15. VanBeek Says:
  16. 2 metcons today

    Did the Fran Challenge Re-test at Crossfit Lincoln at 1pm

    Thrusters (95#)
    Pull Ups
    21-15-9
    - 2:30 - 10 second PR and won first place

    4 HOURS LATER

    Wanted to go the opposite end of the spectrum so ....
    5 Double Push Up Burpees
    7 Weighted Back Extensions (25#)
    9 K2E
    ** 12 Rounds **
    - 16:48

    FINALLY A REST DAY TOMORROW...
  17. Donohoe Says:
  18. Today I went to 24 hr again, it always nice to see people using the squat rack for an intense review of their curling form. So once I got on one I did:
    275/305/330x5/5/4
    then I did after 10 min rest
    15 dble unders
    15 ballslams
    15 burpees
    3 rounds 4.06 so it was a good strength and metcon day.
    I am excitied to hear more about how things went today this week from everyone.
    Have a great sunday...
    Donohoe is out..

Thanks For Visiting!